# SDR ASAA0310458

- Difficulty date: May 15, 2003
- Submitted: November 5, 2003
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 65C8073525
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND THE AFT CARGO DOOR FRAME AT FUSELAGE STATION 836, LEFT BUTTOCK LINE 60 CRACKED.  REPLACED DAMAGED DOOR FRAME SECTION PER SRM.  (M)
